# SDR DHL2003604643

- Difficulty date: May 27, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Slot Vane
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD SLOT VANE OUTER PLATING SHOWS ELONGATED HOLES AT STA XS 247.000.  PERFORMED MAJOR REPAIR.  REMOVED FASTERNERS FASTENERS IAW SRM 51-1-21 PG 1. TRIMMED OUT THE DAMAGED AREA IAW SRM 51-1-8B.  FABRICATED A REPAIR EXTERNAL DOUBLER AN INTERNAL DOUBLER AND A FILLER IAW EODHL-030561, ED-3291.  CLEANED, TREATED AND PRIMED EXTERNAL DOUBLER INTERIOR SURFACE, FILLER AND INTERNAL DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED EXTERNAL DOUBLER, INTERNAL DOUBLER AND FILLER ON RT WING INBOARD SLOT VANE OUTER PLATING, STA XS 247.000 USING NEW FASTENERS IAW EODHL-030561, ED-3291 AND SRM 51-1-21 PG 1.
